# SDR DHL9872137D

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 717
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CORROSION ON FLOOR SUPPORT ANGLE  BS 717 LBL 10 LOWER FWD CARGO COMPT.  FABRICATED AND INSTALLED PANEL PER SRM PER SRM 51-10-1, 2' X 1'.  N/R 3120.
